The convergence of quasi-Gauss-Newton methods for nonlinear problems

S. Kim, R. P. Tewarson

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Quasi-Gauss-Newton methods for nonlinear equations are investigated. A Quasi-Gauss-Newton method is proposed. In this method, the Jacobian is modified by a convex combination of Broyden's update and a weighted update. The convergence of the method described by Wang and Tewarson in [1] and the proposed method is proved. Computational evidence is given in support of the relative efficiency of the proposed method.

Original languageEnglish
Pages (from-to)27-38
Number of pages12
JournalComputers and Mathematics with Applications
Volume29
Issue number8
DOIs
StatePublished - Apr 1995

Bibliographical note

Funding Information:
*Author to whom all correspondence should be addressed. tResearch supported by Korean Ministry of Education, BSRI-94-1430 and Ewha Women's University, 1994. tResearch supported by NSF Grant DMS921664 and NIH Grant DK1759314.

Fingerprint

Dive into the research topics of 'The convergence of quasi-Gauss-Newton methods for nonlinear problems'. Together they form a unique fingerprint.

Cite this